Optical solitons of the KdV equation with power-law nonlinearity


PANDIR Y.

OPTOELECTRONICS AND ADVANCED MATERIALS-RAPID COMMUNICATIONS, vol.10, pp.658-670, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10
  • Publication Date: 2016
  • Title of Journal : OPTOELECTRONICS AND ADVANCED MATERIALS-RAPID COMMUNICATIONS
  • Page Numbers: pp.658-670

Abstract

This paper obtains solitons and elliptic F-function, elliptic E-function, elliptic 11-function solutions to the KdV equation with power-law nonlinearity. We consider and derive some new results using the so-called as the extended trial equation method. By means of this method, bright and dark optical solitons as well as the corresponding singular periodic solutions are obtained. This approach can also be applied to other nonlinear differential equations.